Loading Events

Criteriums

  1. Registration will open by 5:00 and remain open throughout the evening.
  2. C's will start at 5:30 and run for 30 minutes. B's will start at approximately 6:00 and run for 40 minutes. A's will start at approximately 6:40 and run for 50 minutes.
  3. There are times that we might get pressed for time and I will have to start the A group before the B's finish. If that is a possibility I will notify both groups. If the latter category has already been started please run your sprint out strait on the course instead of taking the first right hand turn after the finish line to avoid hindering the next group.
  4. Latter groups may warm up on the course behind groups that have already started. Riders warming up must stay behind the last rider of the group and may not hinder or aid participants in that race. Riders warming up must leave the course when the current group racing starts to get the 4 lap countdown.

Aircenter Criterium

  1. Take US 395 to Moana Lane Exit (Exit #64) and head East on Moana Lane to Peckham Lane and turn left on Peckham Lane (East). Take Peckham Lane to Longley Lane and turn left on Longley Lane (North). Take Longley Lane to Mira Loma and turn left on Mira Loma and go one block to where Mira Loma dead ends into Aircenter Circle. Park in available parking in the business lots at the intersection. Please watch for cyclists.
  2. Course is a .75 mile loop ran clockwise consisting of Aircenter Circle and Turbo Circle. Course map is here.
  3. Course is open to traffic so please be mindful and aware at all times.
  4. Registration opens at 5:00 pm. C category starts at 5:30 pm and runs for 30 minutes. B Category starts at approximately 6:00 pm and runs for 40 minutes. A Category starts at approximately 6:40 pm and runs for 50 minutes. Riders may register up intil the start of their event.
  5. Riders may warm up behind the category that is currently on the course racing. Riders warming up may not hinder or give aid to race participants and are required to remain behind the group currently racing on the course and are not allowed to participate in sprints in any way. When the final 4 lap countdown is given to the racing group all other riders are required to leave the course.
  6. Due to time constraints the next racing group will need to be started as soon as possible after the prior event is finished. If the events get behind schedule I may start one group while the prior one is still on the course. In order to clear the course as soon as possible and allow the next group to start without having the hazard of the prior group still being on course please finish your sprint by going straight on Aircenter Circle instead of turning right at the first corner.